# SDR 20000731SH031

- Difficulty date: July 31, 2000
- Submitted: July 31, 2000
- Operation: Air carrier
- Aircraft: N940F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1168 UPPER RIGHT SIDE, CANTED FRAME IS CRACKED.  REPAIRED PER ECRA 940-53-52-2, CAUSE MAY BE DUE TO THE RUDDER PCU ACTUATOR FITTING ATTACHED TO THE FRAME IN THE SAME AREA.  MAYBE  SPECIAL INSPECTION CARD FOR THAT AREA.  (X)
